# SDR SCNA20251208465

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,747 hours, 31,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 17DEF IS INOPERATIVE.  REPLACED EMERGENCY AREA LIGHT LAMP AT ROW 17DEF IAW AMM 33-51-03. OPS CHECK GOOD.
